# SDR USAA2014042100008

- Difficulty date: April 18, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 46,307 hours, 18,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: E0242A28A0
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS STAY ON IN OFF POSITION OF SWITCH ON 25VU PANEL.  IAW ASM 33-51-01 SHEET 1, REPLACED RELAY 8WL.  SYS OPERATIONS OK IAW AMM 33-51-00-710-004A.
